# SDR QXEA2012100801194

- Difficulty date: October 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 176-236 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS 24S HAS CORROSION IN AREAS OF MISSING SURFACE PROTECTION STA 176-236.  REMOVED RIVETS FOM IAW SRM 51-42-05-02-01. REMOVED CORROSION IAW SRM 51-21-00-00-02.  MIN REMAINING THICKNESS NOTED .037" REF NTM 51-00-04-910-801 PT 1. INSPECTED BLEND USING HFEC, NO CRACKS NOTED REF NDTM 51-00-06-910-801, PT 1. MATERIAL LOSS FOUND IN LIMITS IAW RD 8/4-53-4861. COMPLIED WITH RD 8/4-53-4861.
